| Model Number |
FIBERTAK BICEPS IMPLANT SET |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/14/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a biceps surgery the drill was stuck in the drill guide and the device was impossible to be removed.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.Visual inspection noted that the 1.9mm drill biceps fibertak is stuck inside the inner diameter/gap of the biceps fibertak drill guide.The blue abs material from the handle was found to have been malformed around the slot.Functional testing was not performed due to the damage to the device.The most likely cause of the reported failure can be attributed to user error with the device due to prolonged use of the drill, improper bone preparation, misalignment of insertion, and/or prying/leveraging of the device during insertion.